Tohoku Mathematical Journal

Une remarque sur l'approximation de l'intégrale stochastique du type noncausal par une suite des intégrales de Stieltjes

Shigeyoshi Ogawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 36, Number 1 (1984), 41-48.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228902

Digital Object Identifier
doi:10.2748/tmj/1178228902

Mathematical Reviews number (MathSciNet)
MR0733618

Zentralblatt MATH identifier
0551.60058

Subjects
Primary: 60H05: Stochastic integrals
Secondary: 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11]

Citation

Ogawa, Shigeyoshi. Une remarque sur l'approximation de l'intégrale stochastique du type noncausal par une suite des intégrales de Stieltjes. Tohoku Math. J. (2) 36 (1984), no. 1, 41--48. doi:10.2748/tmj/1178228902. https://projecteuclid.org/euclid.tmj/1178228902


Export citation

References

  • [1] S. OGAWA, Sur le produit direct du bruit blanc par luimeme. C. R. Acad. Sc. Paris, 288 (1979), Serie A, 359-362.
  • [2] S. OGAWA, Quelques proprietes de integrate stochastique du type noncausal. (1981, a paraitre).

Corrections

  • See Correction: Shigeyoshi Ogawa. Correction: ``Remark on approximating a stochastic integral of noncausal type by a sequence of Stieltjes integrals''. Tohoku Math. J., Volume 36, Number 3 (1984), pp. 483-483.